# SDR BMAC020013

- Difficulty date: September 1, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE331*
- System (JASC): 3457 · Global Positioning System
- Part: Cpu
- Part number: 9650686001
- Part serial: 450
- Condition: False Indication
- Location: Avionics Rack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPWS SYSTEM INOPERATIVE. TERRAIN WON`T SINK AND PULL UP CALLS MADE.  AIRCRAFT WAS IN NORMAL TAKEOFF CONFIGURATION IN CLIMB.  MADE TURNBACK TO PSM SYSTEM DEFERRED PER MEL.  SYSTEM LATER TROUBLESHOT AND REPLACED GPWS CPU SYSTEM TESTS NORMAL ON THE DECK AT THIS TIME.
